BIROn - Birkbeck Institutional Research Online

    On excess in finite Coxeter groups

    Hart, Sarah B. and Rowley, P.J. (2015) On excess in finite Coxeter groups. Journal of Pure and Applied Algebra 219 (5), pp. 1657-1669. ISSN 0022-4049.

    [img]
    Preview
    Text
    10199.pdf - Author's Accepted Manuscript

    Download (321kB) | Preview

    Abstract

    For a finite Coxeter group W and w an element of W the excess of w is defined to be View the MathML sourcee(w)=min{ℓ(x)+ℓ(y)−ℓ(w)|w=xy,x2=y2=1} where ℓ is the length function on W . Here we investigate the behaviour of e(w)e(w), and a related concept reflection excess, when restricted to standard parabolic subgroups of W. Also the set of involutions inverting w is studied.

    Metadata

    Item Type: Article
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Administrator
    Date Deposited: 21 Jul 2014 10:34
    Last Modified: 03 Apr 2019 09:52
    URI: http://eprints.bbk.ac.uk/id/eprint/10199

    Statistics

    Downloads
    Activity Overview
    32Downloads
    353Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item